Forums

Photo Gallery

Site map
Search
0The virtual community for English-speaking expats and Russians
  Main page   Make it home    Expat list   Our partners     About the site   FAQ
Please log in:
login:
password:
To register  Forgotten your password?   
  Survival Guide   Calendars
  Phone Directory   Dining Out
  Employment   Going Out
  Real Estate   Children
   Sunday
   April 11
Ask the Dentist
Ask the Realtor
Survival Guide
Phone Directory
 Post a question
 Back to questions list
 Read earlier questions
Ask the Doctor
Free Medical Advice sponsored by
Got an ache or pain? Have a question about a prescription or over-the-counter drug? Looking for some FREE medical advice?
Question:
This is my fifth attempt to pose my question since May and I won't bother anyone if this one does not make it, so here goes. I have been having a terrible time with heart rregularities. Lone Afib episodes in 92 and last October, then a bout of SVT (supra-ventricular tachycardia) on May 17th. They had to use the paddles (cardioversion) on me the last two times in the hospital. Other than the tach, my ECG and echo-ECG were normal, with no evidence of structural or circulation problems. They prescribed INDERAL-LA 80mg once per day. I also take Xanax 0.5mg up to 3x per day for a severe Panic disorder which has plagued me for 20 years. My Questions...Is this INDERAL regimen going to be helpful or is it just another expensive pill? This stuff is $170 per 100 capsules here in the USA. Radio-ablation was suggested, but that is out because of my poverty stricken circumstances and my reluctance to risk becoming dependent on a pacemaker, as sometimes happens. Is there anything else you can suggest that be helpful? I'm literally at the end of my rope with the doctors being uncooperative and unwilling to answer questions. This has seriously affected my quality of life and has left me weak, nervous and not sure if I can enjoy my former favorite activities. Any ideas or suggestions would be most welcome. BTW, I'm male, 46 and do not use alcohol, tobacco or drugs. THANKS!
DM
Answer:
Sorry for the delay in answering your question. There has been technical problems with the site which stopped us from getting your questions. Please note that this site originates from Moscow. You have a very specific problem that continues to require specialist attention. It would not be appropriate to comment on your specific treatment on this site. Indeed, you need to speak to your specialist whom you should trust about these concerns that you have. in general, Inderal can be a good choice for some patients having irregular heartbeats but this can only be confirmed by your specialist. Hope this helps.
Copyright © The Moscow Expat Site, 1999-2021Editor  Sales  Webmaster +7 (903) 722-38-02